MathSciNet Relay Station
MathSciNet bibliographic data
MR1867893 (2002h:57020) 57M27 (53D10)
Epstein, Judith; Fuchs, Dmitry; Meyer, Maike Chekanov-Eliashberg invariants and transverse approximations of Legendrian knots. Pacific J. Math. 201 (2001), no. 1, 89–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement